Papers

Exportar 11 resultados:
Filtros: Autor é R.O. Medrano-T  [Limpar todos os filtros]
2006
R. O. Medrano-T, Baptista, M. S., and Caldas, I. L., Shilnikov homoclinic orbit bifurcations in the Chua’s circuit, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 16, no. 4, p. 043119, 2006. (737.16 KB)
2005
R. O. Medrano-T, Baptista, M. S., and Caldas, I. L., Basic structures of the Shilnikov homoclinic bifurcation scenario, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 15, no. 3, p. 033112, 2005. (795.87 KB)
2003
R. O. Medrano-T, Baptista, M. S., and Caldas, I. L., Homoclinic orbits in a piecewise system and their relation with invariant sets, Physica D: Nonlinear Phenomena, vol. 186, no. 3-4, pp. 133 - 147, 2003. (860.19 KB)